RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2013, Issue 29, Pages 281–332 (Mi tsp7)  

This article is cited in 3 scientific papers (total in 3 papers)

Introduction to the theory of two-scale convergence

V. V. Zhikov, G. A. Yosifian


Full text: PDF file (358 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:3, 325–357

UDC: 517.956.226

Citation: V. V. Zhikov, G. A. Yosifian, “Introduction to the theory of two-scale convergence”, Tr. Semim. im. I. G. Petrovskogo, 29, 2013, 281–332; J. Math. Sci. (N. Y.), 197:3 (2014), 325–357

Citation in format AMSBIB
\Bibitem{ZhiIos13}
\by V.~V.~Zhikov, G.~A.~Yosifian
\paper Introduction to the theory of two-scale convergence
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2013
\vol 29
\pages 281--332
\mathnet{http://mi.mathnet.ru/tsp7}
\elib{http://elibrary.ru/item.asp?id=21864492}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 197
\issue 3
\pages 325--357
\crossref{https://doi.org/10.1007/s10958-014-1717-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893748671}


Linking options:
  • http://mi.mathnet.ru/eng/tsp7
  • http://mi.mathnet.ru/eng/tsp/v29/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Meirmanov, A. A. Gerus, S. A. Gritsenko, “Usrednennye modeli izotermicheskoi akustiki v konfiguratsii uprugoe telo–porouprugaya sreda”, Matem. modelirovanie, 28:12 (2016), 3–19  mathnet  elib
    2. A. M. Meirmanov, S. A. Gritsenko, “Homogenization of the equations of filtration of a viscous fluid in two porous media”, Siberian Math. J., 59:5 (2018), 909–921  mathnet  crossref  crossref  isi
    3. A. M. Meirmanov, O. V. Galtsev, S. A. Gritsenko, “On homogenized equations of filtration in two domains with common boundary”, Izv. Math., 83:2 (2019), 330–360  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:332
    Full text:203
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019